# SDR CALA2010022600038

- Difficulty date: February 19, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 43,403 hours, 13,156 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP, O/B TRACK, AFT FAIRING (572HB), FWD I/B MOUNT BRACKET HAS SHEARED FASTENERS FOR ATTACHMENT TO LOWER SURFACE OF FLAP.  REMOVED FITTING, CUTOUT DAMAGE, INSTALLED FREEZE PLUGS, REPAIR STRAPS AND FILLERS REF ECRA 5750-04299.
